MAUDE Adverse Event Report: DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL

DEPUY MITEK LLC US REMOTE CONTROL(FMS VUE/NEXTRA); FOOT-SWITCH, ELECTRICAL
Model Number 283551
Medical Device Problem Code Intermittent Continuity (1121)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: according to the information provided, it was reported that during a rotator cuff repair the remote controls failed.The complaint device was received and evaluated.Visual inspection was performed and there¿s no damage in the device.During testing performance, the remote control was connected in the pump and the buttons did not respond properly due to showed intermittence in their operation.The device was tested several times to ensure the improper functioning.The customer complaint can be confirmed.The possible root cause for the reported failure can be attributed to internal electrical deficiencies / defective components.However, this cannot be conclusive determined.A manufacturing record evaluation was performed for the finished device serial number: (b)(4), and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during a rotator cuff repair the remote controls failed.The circulating nurse manually adjusted the pressure on the pump as needed to complete the procedure.No patient consequences, or surgical delay reported.The devices are available to be returned for evaluation.

Brand Name
REMOTE CONTROL(FMS VUE/NEXTRA)
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10607220
Report Number1221934-2020-02812
Device Sequence Number2940767
Product Code HRX
UDI-Device Identifier10886705016990
UDI-Public10886705016990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283551
Device Catalogue Number283551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2020
Initial Report FDA Received Date09/30/2020
Patient Sequence Number1